MAUDE Adverse Event Report: RAYSEARCH LABORATORIES AB (PUBL) RAYSTATION; RADIATION THERAPY TREATMENT PLANNING SYSTEM

RAYSEARCH LABORATORIES AB (PUBL) RAYSTATION; RADIATION THERAPY TREATMENT PLANNING SYSTEM
Model Number RAYSTATION/RAYPLAN 6, 7, 8A, 8B, 9A, 9B, 10A, 10B, RAYPLAN 2
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
No event occurred.No patients were affected.There is only a potential health hazard discovered by the manufacturer.This issue concerns the voxelwise worst clinical goals in the robust evaluation module of raystation 8b, 9a, 9b, 10a and 10b.Evaluation of a clinical goal for the voxelwise worst dose distributions may be misleading after editing the clinical goal.An additional issue was found un the contouring when the spacing between slices is less than or equal to 1 mm, present in raystation/rayplan versions from 6 up to 10a.
 
Additional Manufacturer Narrative
A software implementation error has been identified.Robust evaluation is used to evaluate if a proposed treatment plan is robust against variations in e.G.Patient setup in potential scenarios.One of the methods is to define clinical goals that evaluate robustness.Clinical goal results are displayed with a numerical value and a color coded passed/failed indication."voxelwise worst" goals evaluate the voxelwise min or max dose over all scenarios.If a "voxelwise worst" type clinical goal is updated, the user interface will not be correctly updated.In raystation 8b, neither the clinical goal value nor the passed/failed result will be updated.In raystation 9a and higher, the passed/failed indication will be updated and always display a correct result, but the numerical value will not.The display will be correct after switching from clinical goals view to scenario view and back.In the event that a clinical decision is based on the incorrect display, this could lead to the approval of an inappropriate dose plan.This could lead to local over-dose in a risk organ or local under-dose to the target.
 
Event or Problem Description
Follow up of report rsa: mdr 3010034862-2023-00010 (b)(6) voxelwise worst clinical goal not updated.No event occurred.No patients were affected.There is only a potential health hazard discovered by the manufacturer.This issue concerns the voxelwise worst clinical goals in the robust evaluation module of raystation 8b, 9a, 9b, 10a and 10b.Evaluation of a clinical goal for the voxelwise worst dose distributions may be misleading after editing the clinical goal.An additional issue was found un the contouring when the spacing between slices is less than or equal to 1 mm, present in raystation/rayplan versions from 6 up to 10a.

Brand Name
RAYSTATION
Common Device Name
RADIATION THERAPY TREATMENT PLANNING SYSTEM
Manufacturer (Section D)
RAYSEARCH LABORATORIES AB (PUBL)
eugeniavaegen 18c
stockholm, se, 11368
SW  11368
Manufacturer (Section G)
RAYSEARCH LABORATORIES AB (PUBL)EUGENIAVAEGEN 18C,
eugeniavagen 18c
stockholm, 11368
SW   11368
Manufacturer Contact
david hedfors
eugeniavagen 18c
stockholm, 11368
SW   11368
MDR Report Key16468458
Report Number3010034862-2023-00010
Device Sequence Number7671523
Product Code MUJ
UDI-Device Identifier07350002010310
UDI-Public07350002010310
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K210645
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/20/2025
Report Date (Section F) 03/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/23/2025
Device Model NumberRAYSTATION/RAYPLAN 6, 7, 8A, 8B, 9A, 9B, 10A, 10B, RAYPLAN 2
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/16/2021
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2021
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/02/2023
Supplement Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 87977
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/02/2023